# SDR SIMA990642

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, SEAT TRACK BL ZERO WAS FOUND CORRODED BEYOND SRM LIMITS.  REMOVED FASTENER AND EXISTING SEAT TRACK.  DRILLED FASTENER HOLES ON NEW SEAT TRACK EXTRUSION AND TREATED.  INSTALLED NEW SEAT TRACK AND SECURED.  TRACK AND SECURED.  APPLIED DINOTROL TO SEAT TRACK AND SUPPORTS.  WORK DONE IAW SAAB 340 SRM 53-70-60 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
